Hello Ms. Heather.
Thank you for the additional information. It is definitely helpful. Its good to hear that the rash has now subsided. It rules out a new psoriatic lesion. What you had seems to be a mild sunburn reactivation reaction. It is an idiosyncratic(unique to an individual) reaction, commonly seen in patients taking methotrexate but it is possible for it to occur with other drugs. However, among the 3 drugs you are on, currently there are no reports of such a reaction with any of those.
The good thing is, it is transient and disappears on its own. You can apply an emollient cream or calamine lotion over the affected area for faster resolution.
You have to make sure that you avoid excessive sun exposure to prevent it from recurring.
Sun protection is the best defense against it and other damaging effects of UV radiations.
In this regard, I have the following suggestions:
-Please try and avoid sun exposure, especially between 10 am to 4 pm.
-If you are going out in the sun, please wear protective clothing, including wide-brimmed hats, sunglasses, and loose-fitting clothing with long sleeves and pants. Clothing made from tighter-woven, darker fabrics tend to provide greater protection.
-Apply adequate amounts of sunscreen with a sun protection factor (SPF) of ≥30. Use a sunscreen with both UVA and UVB protection. Use a generous amount of sunscreen. Ideally, apply it half an hour before exposure. Reapply regularly.
I hope this was helpful.
Let me know if I can assist any further.